The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space.

Laustsen, Niels Jakob and Schlumprecht, Thomas and Zsak, Andras (2006) The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space. Journal of Operator Theory, 56 (2). pp. 391-402.

[img]
Preview
PDF (ideals_in_ell_1_sum_of_ell_2n.pdf)
ideals_in_ell_1_sum_of_ell_2n.pdf

Download (276kB)

Abstract

We determine the closed operator ideals of the Banach space \begin{equation*} (\ell_2^1\oplus\ell_2^2\oplus\cdots\oplus \ell_2^n\oplus\cdots)_{\ell_1}. \end{equation*}.

Item Type: Journal Article
Journal or Publication Title: Journal of Operator Theory
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 21078
Deposited By: Dr Niels Jakob Laustsen
Deposited On: 11 Dec 2008 10:22
Refereed?: Yes
Published?: Published
Last Modified: 18 Sep 2019 00:26
URI: https://eprints.lancs.ac.uk/id/eprint/21078

Actions (login required)

View Item View Item